| Model Number |
D-EVOLUTFX-2329 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
10/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Select patient information cannot be included in regulatory report due to regional privacy regulations.Continuation of d10: product id evfxplus-29 (serial: (b)(6)); product type: 0195-heart valves; implant date (b)(6) 2025; explant date n/a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that following the implant of a transcatheter valve, imaging of the right leg revealed an occlusion from the common iliac artery (cia) to the external iliac artery (eia).Subsequently, endovascular therapy (evt) was performed.